Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

brookebabe

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About brookebabe

  • Rank
    New Member
  1. For me, It finally got to the point that I was tired of fighting it. And my usual routine had stopped working. Enough was enough for me, and I decided it was worth the risks of Auccutane to try and stop my acne in its tracks. It took me 10 yrs to get there though!
  2. I'm into my second month on accutane (30 mg a day with two extra thrown in during a week..so basically 9 pills a week) and I've drank every saturday night and have been fine. I am also 110 lbs...50 kg. I havent had any probs. I, too, think your pain is coincidental. My best friend is a pharmacist and she even said its okay to do. Just to drink plenty of water before and after. And if I know i'm going to be out drinking, I will take my pill early that morning, so it has had a little extra t
  3. How can accutane NOT help acne, even if its hormone related? It shrinks the oil glands thus minimizing oil production. So even if hormones trigger your oil, the accutane should help!! I am on birth control pills and accutane. One doesnt interfere with the other unless you are taking the "mini pill" which is a progesterone only pill (the tane can lower the effectivness of the mini pill) dianette is a combo pill, containing estrogen. So accutane and Dianette together should not be a problem.
  4. ITA, I would tough it out as long as I could. It will be wayyyy worth it in the end!
  5. You may ask about extending the course, in order to get in the entire amount. I wouldn't short change it...you have came this far.
  6. I'm in my second month of tane and just experienced cracking lips (3 on the bottom...ouch) I was trying everything, including Aquafor which most people have great luck with. But it just wasn't cutting it for me. So this afternoon I bought some cheap Carmex chapstick, in the round container... it has healed my lips almost completely up within hours. They feel so much better. It was only $1. You may try that, I was very surprised at how well it did.
  7. Bacterial folliculitis can have staph but pityrosporum folliculitis is caused by a fungus. If I were you, I would try treating it as pityrosporum foll. for a week and see if it makes a difference. Then you will have your answer. I had it on my forehead; I had treated it as acne for MONTHS and once I discovered it was actually a fungus, I had it cleared up within a week. I used Nizoral shampoo and rubbed it on dry skin and let it sit for about 15-20 mins then rinsed, dried off gently and put
  8. Have you checked out the thread on this board that discusses pityrosporum folliculitis? IMO yours looks similar to this. Read up on it and look at photos. I treated acne on my chest for years and finally realized this is what I had. After using Nizoral for a week, along with an antifungal cream, mine was cleared up in a week. (I am now getting some pimples but thats a different story for a different day ) Have you used steroids lately? That could likely be a cause of your break out too. Hope
  9. Okay, I had my PF on my chest all cleared up, but now.... I have some spots on my shoulders and upper arms, and I can't figure out if it is PF or acne papules. They are more like red spots, there is nothing in them, no pus and they don't come to a head. I should add that there are two that have what feels like a little lump, but again, it doesnt come to a head. But the PF on my chest had more tiny, rough feeling spots, and there were more of them...these spots are more scattered. I am stumpe
  10. Whatever works to get rid of this stuff, do it. But I bet you you're wasting your time with the lamisol and lotrimin. Just see what happens by only using nizoral, maybe every three or four days. It's possible that alone would do the trick. Thanks for the reply. I am going to try just using the Nizoral every other day for the next week then try cutting down to once every 3 days. So far, I am still clear. Wish me luck!
  11. The reason I thought of cysts is because my FIL gets them (he is diabetic and this is an unusual side effect of that) and his look somewhat like this. Yes they have to be excised but his Dr does it with a very very small incision of a few millimeters and pulls out the sack with tweezers. Sometimes they come back if they don't get it all. And yes some of his have stuck around for years and then one day one will decide to swell, get sore, etc and he will get it extracted. Why would your Dr think
  12. Mel, if you happen to come back to this post, please see the thread about folliculitis at the top of this forum. I think it sounds like what you've got. I had it too and treated it as acne for years but it never really would go away. It would get a little better and then come right back. I have posted at the end of that thread about what worked for me. It's worth a try!
  13. Wow..it is healing up quite nicely! What a change. That is so exciting. I have faithfully used BP to get my bacne under control. I use it mixed in with antibiotic (Benzamyacin) and I am a believer in the power of BP. My back looked like yours a few years ago and since treating religiously, I get maybe 2 or 3 a month and they are small. Just remain vigilant; those products are working for you!!
  14. Really to me those look like they could be cysts. Have you asked your Dr about it? They can get them out of there if that is what it is.
  15. You may want to try some Clindamyacin (sp) oinment and putting some Benzoyl Peroxide (10%) on top of that. Or try benzamyacin which is close to the same thing (antibiotic and BP combo). YOu need Rx for these things.) It will help things clear faster. Also, try washing with PanOxyl bar, put it on and leave it on while you shower then rinse it off. You can find this at any drug store in the acne treatment section. I get mine at Walmart. I have been doing this regimen for about 2 yrs now an
×